# SDR FDEA202510242082

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING: (ON WING SIDE), LEFT  INBOARD FLAP OUTBOARD FORWARD HINGE   PIVOT HOLE SPOTFACE AREA FOUND CORRODED.  CORRODED AT LEFT HAND WING : (ON WING SIDE) , LEFT HAND INBOARD FLAP OUTBOARD   FORWARD HINGE PIVOT HOLE SPOT FACE AREA REWORKED AND FOUND EXCEED LIMIT AS PER   MD-11 CMM 57-44-07.REPAIR WASHER FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-17 AND EA# 1-5750-72644 G PART 5.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
